Hi,I have been using contraceptive pills since 2011 then I


Q: Hi,I have been using contraceptive pills since 2011 then I stoped last year August. Am engaged now an want to start a family but it seems like I do not ovulate. I have a pain on my lower left abdomen an the pain is there 24/7. I went for an Ultra sound an the examination results were:" A bulky uterus is noted,it measures 93.7 x 31.2 mm in maximum size with a prominent cervical canal present. Within the uterus is an increased echogenicity measuring 32.3 x 18.8 mm in size which maybe associated with fibroid formation" no ovarian mass or cyst is noted on either side. No free loculated pelviv fluid is demonstrated. No other abnormality noted in the pelvic ultrasound examination". Now my concern is I don't know whether the pain is caused by using the pill for a long time as I have irregular periods and I don't ovulate or it could b associated with the formation of the fibroid. Please help can't deal with the stress......


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon